advertisement
Question
Posted by: m | 2008/08/07

antagolin

I really would like to start using the Antagolin product but I just need to make sure that I can take it with my anit-deppressant (Cypralex) and my energy booster Geri-complex. Would you be able to advise me on this






Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo m
I can find no clinical trials done to determine if Antagolin has any interaction with any medication but I think the risk of interaction is probably small. The Ginseng in your Gericomplex may however interact with your Cipralex and can cause your blood to be thinner than usual causing bleeding and bruising.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement